Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 907130, 15 pages
http://dx.doi.org/10.1155/2010/907130
Research Article

Oscillation Behavior of a Class of Second-Order Dynamic Equations with Damping on Time Scales

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
3Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA

Received 21 May 2010; Accepted 16 September 2010

Academic Editor: Guang Zhang

Copyright © 2010 Weisong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weisong Chen, Zhenlai Han, Shurong Sun, and Tongxing Li, “Oscillation Behavior of a Class of Second-Order Dynamic Equations with Damping on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 907130, 15 pages, 2010. https://doi.org/10.1155/2010/907130.